Nonconvex differential inclusions with nonlinear monotone boundary conditions.
Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 501-508
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
existence of solutions, nonconvex differential inclusions, nonlinear monotone boundary conditions, selection theorem, boundary value problems, functional differential equations
@article{GMJ_1997__4_6_47912,
author = {Brykalov, S.A.},
title = {Nonconvex differential inclusions with nonlinear monotone boundary conditions.},
journal = {Georgian mathematical journal},
pages = {501--508},
year = {1997},
volume = {4},
number = {6},
zbl = {0892.34008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47912/}
}
Brykalov, S.A. Nonconvex differential inclusions with nonlinear monotone boundary conditions.. Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 501-508. http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47912/